# SDR SIMA20140223002

- Difficulty date: February 23, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- Aircraft time: 25,205 hours, 21,735 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Part serial: 6243
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT INTERMITTENT TURN ON FOR JUMP SEAT.  R & R FWD FLIGHT ATTENDANT FLASHLIGHT ASSEMBLY IAW AMM 33-50-16, OPERATIONS CHECKED GOOD.
